Translator Disclaimer
2018 Width of a satellite knot and its companion
Qilong Guo, Zhenkun Li
Algebr. Geom. Topol. 18(1): 1-13 (2018). DOI: 10.2140/agt.2018.18.1

Abstract

In this paper, we give a proof of a conjecture which says that w ( K ) n 2 w ( J ) , where w ( ) is the width of a knot, K is a satellite knot with J as its companion, and n is the winding number of the pattern. We also show that equality holds if K is a satellite knot with braid pattern.

Citation

Download Citation

Qilong Guo. Zhenkun Li. "Width of a satellite knot and its companion." Algebr. Geom. Topol. 18 (1) 1 - 13, 2018. https://doi.org/10.2140/agt.2018.18.1

Information

Received: 25 November 2014; Revised: 15 May 2017; Accepted: 14 July 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 06827998
MathSciNet: MR3748237
Digital Object Identifier: 10.2140/agt.2018.18.1

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 1 • 2018
MSP
Back to Top